- -

Stabilization of positive linear discrete-time systems by using a Brauer's theorem

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Stabilization of positive linear discrete-time systems by using a Brauer's theorem

Show simple item record

Files in this item

dc.contributor.author Cantó Colomina, Begoña es_ES
dc.contributor.author Cantó Colomina, Rafael es_ES
dc.contributor.author Kostova, Snezhana es_ES
dc.date.accessioned 2015-12-17T11:39:36Z
dc.date.available 2015-12-17T11:39:36Z
dc.date.issued 2014-08-11
dc.identifier.uri http://hdl.handle.net/10251/58937
dc.description.abstract The stabilization problem of positive linear discrete-time systems (PLDS) by linear state feedback is considered. A method based on a Brauer s theorem is proposed for solving the problem. It allows us to modify some eigenvalues of the system without hanging the rest of them. The problem is studied for the single-input single-output (SISO) and for multi-input multioutput (MIMO) cases and sufficient conditions for stability and positivity of the closed-loop system are proved.The results are illustrated by numerical examples and the proposed method is used in stochastic systems. es_ES
dc.description.sponsorship This work is supported by the Spanish DGI Grant MTM2010-18228. en_EN
dc.language Inglés es_ES
dc.publisher Hindawi Publishing Corporation es_ES
dc.relation.ispartof Scientific World Journal es_ES
dc.rights Reconocimiento (by) es_ES
dc.subject Stabilization problem es_ES
dc.subject Positive linear system es_ES
dc.subject Discrete-time system es_ES
dc.subject State feedback es_ES
dc.subject Brauer s theorem es_ES
dc.subject Eigenvalues es_ES
dc.subject SISO case es_ES
dc.subject MIMO case es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Stabilization of positive linear discrete-time systems by using a Brauer's theorem es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1155/2014/856356
dc.relation.projectID info:eu-repo/grantAgreement/MICINN//MTM2010-18228/ES/PROPIEDADES MATRICIALES CON APLICACION A LA TEORIA DE CONTROL/ es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Cantó Colomina, B.; Cantó Colomina, R.; Kostova, S. (2014). Stabilization of positive linear discrete-time systems by using a Brauer's theorem. Scientific World Journal. 2014:1-6. https://doi.org/10.1155/2014/856356 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1155/2014/856356 es_ES
dc.description.upvformatpinicio 1 es_ES
dc.description.upvformatpfin 6 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 2014 es_ES
dc.relation.senia 269016 es_ES
dc.identifier.eissn 1537-744X
dc.identifier.pmid 25180210 en_EN
dc.identifier.pmcid PMC4144301 en_EN
dc.contributor.funder Ministerio de Ciencia e Innovación es_ES
dc.description.references Caccetta, L., & Rumchev, V. G. (2000). Annals of Operations Research, 98(1/4), 101-122. doi:10.1023/a:1019244121533 es_ES
dc.description.references Allen, L. J. S., & van den Driessche, P. (2008). The basic reproduction number in some discrete-time epidemic models. Journal of Difference Equations and Applications, 14(10-11), 1127-1147. doi:10.1080/10236190802332308 es_ES
dc.description.references Delchamps, D. F. (1988). State Space and Input-Output Linear Systems. doi:10.1007/978-1-4612-3816-4 es_ES
dc.description.references Méndez-Barrios, C.-F., Niculescu, S.-I., Chen, J., & Maya-Méndez, M. (2013). Output feedback stabilisation of single-input single-output linear systems with I/O network-induced delays. An eigenvalue-based approach. International Journal of Control, 87(2), 346-362. doi:10.1080/00207179.2013.834075 es_ES
dc.description.references Anderson, B. D. O., Ilchmann, A., & Wirth, F. R. (2013). Stabilizability of linear time-varying systems. Systems & Control Letters, 62(9), 747-755. doi:10.1016/j.sysconle.2013.05.003 es_ES
dc.description.references De Leenheer, P., & Aeyels, D. (2001). Stabilization of positive linear systems. Systems & Control Letters, 44(4), 259-271. doi:10.1016/s0167-6911(01)00146-3 es_ES
dc.description.references Fornasini, E., & Valcher, M. E. (2012). Stability and Stabilizability Criteria for Discrete-Time Positive Switched Systems. IEEE Transactions on Automatic Control, 57(5), 1208-1221. doi:10.1109/tac.2011.2173416 es_ES
dc.description.references Bru, R., Cantó, R., Soto, R. L., & Urbano, A. M. (2011). A Brauer’s theorem and related results. Central European Journal of Mathematics, 10(1), 312-321. doi:10.2478/s11533-011-0113-0 es_ES
dc.description.references Soto, R. L., & Rojo, O. (2006). Applications of a Brauer theorem in the nonnegative inverse eigenvalue problem. Linear Algebra and its Applications, 416(2-3), 844-856. doi:10.1016/j.laa.2005.12.026 es_ES
dc.description.references Silva, M. S., & de Lima, T. P. (2003). Looking for nonnegative solutions of a Leontief dynamic model. Linear Algebra and its Applications, 364, 281-316. doi:10.1016/s0024-3795(02)00569-4 es_ES
dc.description.references Mourad, B. (2013). Generalization of some results concerning eigenvalues of a certain class of matrices and some applications. Linear and Multilinear Algebra, 61(9), 1234-1243. doi:10.1080/03081087.2012.746330 es_ES
dc.description.references Pakshin, P. V., & Ugrinovskii, V. A. (2006). Stochastic problems of absolute stability. Automation and Remote Control, 67(11), 1811-1846. doi:10.1134/s0005117906110051 es_ES
dc.description.references Brauer, A. (1952). Limits for the characteristic roots of a matrix. IV: Applications to stochastic matrices. Duke Mathematical Journal, 19(1), 75-91. doi:10.1215/s0012-7094-52-01910-8 es_ES
dc.description.references Perfect, H. (1955). Methods of constructing certain stochastic matrices. II. Duke Mathematical Journal, 22(2), 305-311. doi:10.1215/s0012-7094-55-02232-8 es_ES
dc.description.references Berman, A., & Plemmons, R. J. (1994). Nonnegative Matrices in the Mathematical Sciences. doi:10.1137/1.9781611971262 es_ES
dc.description.references Cantó, B., Cardona, S. C., Coll, C., Navarro-Laboulais, J., & Sánchez, E. (2011). Dynamic optimization of a gas-liquid reactor. Journal of Mathematical Chemistry, 50(2), 381-393. doi:10.1007/s10910-011-9941-1 es_ES
dc.description.references Fieberg, J., & Ellner, S. P. (2001). Stochastic matrix models for conservation and management: a comparative review of methods. Ecology Letters, 4(3), 244-266. doi:10.1046/j.1461-0248.2001.00202.x es_ES


This item appears in the following Collection(s)

Show simple item record